# SDR CALA2022080801986

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737
- Aircraft serial: 28807
- Aircraft time: 69,816 hours, 25,181 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A32124
- Condition: Dented
- Location: Sta 375/ Str17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA DENTS AT FUSELAGE L/H SIDE STA 375 STR 17L OUT OF LIMITS REF AAR N/R 9606052 ENGINEERING FOR INSPECTION REQUIREMENTS TO EXTERNAL DOUBLER/ IR TO THE FUSELAGE SKIN AT STA 374 BETWEEN STR 17L AND 18L ON AI 02928. TRIPLER AFTER THE ACCUMULATION OF 48,000 F/C TOTAL BUT BEFORE RCRAFT N36247 IN ACCORDANCE WITH PART 2 OF THE LATEST ECRA 5331- THE ACCMULATION OF 49,000 TOTAL F/C REF ECRA 5330-02928 PART 2 OF LATEST REVISION WORK ACCOMPLISHED BY V900315 ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT CY CLES, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPA ACCOMPLISHED REAPIR PER ECRA 5331-029228 INTERIM REPAIR AT FUS STA 374 STR 17L PREFORMED INSP OF EXTERNAL DOUBLER / TRIPLER REPAIR BEFORE ACCUMOLATION OF 50,000 F/C PER ECRA 5331-02928 PART 2 OF LATEST REVISION INITIATE 2ND DIP PLANNING TO CONTACT ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE FUSELAGE SKIN AT STA 374 BETWEEN STR 17L AND 18L ON AIRCRAFT N36247 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02928 QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: ON OR BEFORE50,000 TAFC REF PLN/ENG LP 9228851.............LN/U253409
